# SDR USAA2010030990548

- Difficulty date: February 13, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 65,702 hours, 29,300 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: FE174004
- Part serial: 267
- Condition: Defective
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S2 - EES - HARD IMPACT WHEN FULLY OPENING R-2 DOOR.  REPLACED DOOR DAMPER CYLINDER AT R-2 DOOR & ACCOMPLISHED LEAK TEST IAW A320 AMM 52-13-14-400-001.
